# SDR MASA98044

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46YV
- Make and model: Beech 1900D
- Aircraft serial: UE46
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 10162000061
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, FOUND THE HORIZONTAL STABILON SPAR CRACKED AROUND THE DEICE HOSE.  MAINTENANCE REPAIRED THE CRACKED WEBBING IN THE HORIZONTAL STABILIZER MAIN SPAR CENTER WEB IAW RO NR B1900D-55-0001.  ACFT TT:  11,800 HOURS.  ACFT TC:  18,212.  (X)
